# SDR UIEA2013021900099

- Difficulty date: February 4, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 60,080 hours, 10,360 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stop
- Condition: Loose
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT BULKHEAD OTBD STOP PAD FOUND LOOSE.  (NR 1 PYLON AFT BULKHEAD SIDE LOAD FITTING WORN FASTENER HOLES REPAIRED IAW R1 NO R1-5400-10146 REV B.)
